# SDR C2XA01BT093

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 2,159 hours, 1,494 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Part serial: 042460
- Condition: Faulty
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR---CO4009, CREW REPORTED ON DESCENT INTO EWR, LAV SMOKE INDICATION (CAME ON), NO VISUAL INDICATION OF FIRE OR SMOKE.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR PANEL IAW EMB145 MM 26-14-02.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
